# SDR DXTA200300132

- Difficulty date: October 2, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N892QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258592
- Aircraft time: 303 hours, 235 cycles
- Engine: Alidsg TFE7313AR
- Engine time: 303 hours, 235 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J, R
- Precautionary procedure: E, A

## Discrepancy

AT FLIGHT LEVER 370, NR 1 ENGINED EXPERIENCE A LOUD BANG WITH ITT SPIKING AT 1016 DEGREES WITH AIRFRAME VIBRATION. N1 AND N2 ROSE, ITT THEN FELL TO 450 DEGREES WITH N1 AND N2 DROPPING. SHUT DOWN ENGINE.  TROUBLESHOT NR 1 ENGINE FOUND THE LOW PRESSURE COMPRESSOR DAMAGED, HARD TO ROTATE BY HAND. REMOVED NR 1 ENGINE AND INSTALLED A SERVICEABLE LOANER ENGINE IAW RAYTHEON HAWKER 800XP MM AND HONEYWELL TFE 731-5BR LMM CHAPTER 72-02-96. PERFORMED OPERATIONAL, FUNCTIONAL & LEAK CHECKS, ALL CHECKED GOOD.
